Skip to Content

I have taken two 100mg thyroid tablets instead of 1.what effects will I hv?

Responses (4)

kaismama 1 Feb 2013

It's not too bad, if its just one day. You could be a little jittery.

saumya 1 Feb 2013

thanks alot. :)

Lilmamatj 1 Feb 2013

The thing about Synthroid is that it takes several weeks to take effect and have an impact on thyroid levels. Taking any medication more than the prescribed dose is a no no but it happens. You should be fine. I have a medication box that I set up once a week. There are times when I have the "mental fog" from my Lupus. When I am struggling my daughter will help me set up my medications as a safety net.

smileyhappy 1 Feb 2013

Hi Saumya,

You should be fine! It's only once but if you are worried about it call your pharmacist!

Smileyhappy

meyati 2 Feb 2013

You'll probably have more energy for a few days than you'll go back to normal. Don't skip any thyroid pills, as said before it takes days and weeks for it to act in your body. Try to keep your thyroid intake normal as the doctor prescribes. If your thyroid gets too high-it can cause high blood pressure and heart damage. If it's too low, you get fat, and have a different type of heart trouble.
Occasionally, I've missed one, and occasionally double dosed, but I've been taking it since about 1985. It's nice to get a pill box-one little box for each day of the week. Then you know if you took one or not. Good luck- and relax-things will be just fine.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions